Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
149 Posts
Discussion Starter · #1 ·
Hi everyone. I'm a canadian living in France so I hope it's ok to be posting to this uk based site ???  From what I've seen and read so far this seems to be a great group of gals to chat with, this is my first time ever posting a message anywhere!
So ladies, I have a question. This is my first month on Clomid and I am currently on cd17. Yesterday I noticed several sore lumps under my arms and what appear to be pimples on my legs ?! This has never happened before and I'm wondering if this is Clomid related ... anyone else have this?

Thanks for your help

 

·
Premium Member
Joined
·
2,337 Posts
Hi Valerie and welcome to our thread - if i say so myself it is a pretty good bunch to hang out with and we love new people joining our thread ....
i cant help you with the lumps under your arm and pimples on legs ... i would definately mention this to your gp though...
perhaps look at the side effects of clomid perhaps it lists something, i have lost mine so i cant look it up for you...
hopefully someone else can give you some better advice, but look forward to chatting to you
 

·
Premium Member
Joined
·
10,520 Posts
Hi Valerie, welcome to FF and in particular the Clomid Girls  ^wave^

I love France! you are very lucky living there  :)

I'm on cycle 6 of clomid and have never noticed what you describe but the other girls may be able to help. Just wanted to say hello and hope to see you around.  Best of luck xxx  ^reiki^  ^reiki^  ^reiki^
 

·
Premium Member
Joined
·
17,093 Posts
Hi there :)

The ladies here are great - lots of friendly support :)

Although its not something I've experienced as a side effect, I have read that Clomid can cause "Skin reactions such as rash and itch".
However, I would, as already suggested, mention it to your consultant.

Good luck & take care
Natasha
 

·
Registered
Joined
·
149 Posts
Discussion Starter · #5 ·
Hi again ladies, thanks so much for your quick reply and warm welcome!

I just saw a doctor (not my normal doctor because he is on vacation along with everyone else in France). Nobody thinks my lumps are Clomid related. This doctor is doing a blood test to check for infections but she really doesen't know what is the cause. As the day progressed the bumps are getting smaller and are no longer red so maybe the situation is resolving itself?! I find it rather coincidental that the exact days I'm ovulating I get these bumps ... we shall see.

That's it for today. I look foward to chatting with you gals again soon!
 

·
Premium Member
Joined
·
7,492 Posts
Glad it seems to be clearing Valerie, probably best to get it checked. Could be related to OV'ing. Fingers crossed you catch it if you are!

Welcome to FF, looking forward to "talking" to you again.

KerryB
xx
 

·
Premium Member
Joined
·
1,245 Posts
Hi Valarie

I've never experienced that, but also wanted to say welcome to FF, the girls here are great so lovely and supportive

All the best

Nikix
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top